# SDR DKAA99014

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A23802102
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT RAISE (CMH).  FERRIED AIRCRAFT CMH TO YIP (PERMIT NR 99-01).  REPLACED LANDING GEAR MICROSWITCH (12G).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
